# SDR SWIA202052965

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOORBOARD SUPPORT STRAP IS CORRODED BETWEEN LBL 27 TO LBL 36.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED STRAP, IAW CRJ 200 SRM.  REF CONTINUATION CARD FOR WORK PERFORMED.
